Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 1, Pages 113-149
http://dx.doi.org/10.1155/S0161171280000087

Limit theorems for solutions of stochastic differential equation problems

Ingenieurhochschule Zwickau, Zwickau DDR-95, Germany

Received 5 September 1978

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Vom Scheidt and W. Purkert, “Limit theorems for solutions of stochastic differential equation problems,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 1, pp. 113-149, 1980. https://doi.org/10.1155/S0161171280000087.